# SDR DALA2023120810097

- Difficulty date: December 8, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,483 hours, 21,095 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 CORROSION ON DOUBLER (PREVIOUSLY REPAIRED) ON AFT DECK PLATE FROM BS 1680 TO 1720 AT LBL56 AT PAX CABIN FLOOR STRUCTURE. (CPAX). CORRECTIVE ACTION: SUMMARY OF NRC 00411: DOUBLER (PREVIOUSLY REPAIRED) ON AFT DECK PLATE FROM BS 1680 TO 1720 AT LBL56 AT PAX CABIN FLOOR STRUCTURE. (CPAX) WAS REPLACED PER B757-200 SRM 53-60. (0100404)
